Previous |  Up |  Next

Article

Title: Projective deformation of line congruences in five-dimensional projective spaces (English)
Author: Beneš, Jakub
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 18
Issue: 3
Year: 1968
Pages: 457-475
Summary lang: Russian
.
Category: math
.
MSC: 53.20
idZBL: Zbl 0175.18704
idMR: MR0236832
.
Date available: 2008-06-09T13:38:02Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100846
.
Reference: [1] A. Švec: Déformation projective des congruences de droites dans $S_n$.Czech. Math. Journ., 5 (80) 1955, 546-558. MR 0080338
Reference: [2] A. Švec: Les congruences de droites dans $S_5$.Publ. Fac. Sci. Univ. Masaryk, Brno, No 382, 1957. MR 0095499
Reference: [3] A. Švec: Projective Differential Geometry of Line Congruences.Prague 1965. MR 0199806
Reference: [4] J. Beneš: Projektivní deformace kongruencí a jejich Laplaceových transformací.Sborník VA AZ, řada В (technická), zvláštní číslo 1966, 75-84.
.

Files

Files Size Format View
CzechMathJ_18-1968-3_7.pdf 2.064Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo